# SDR TSAA20141015024

- Difficulty date: August 25, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELT FRAME AT STATION 807 BETWEEN STRINGER 25 - 26 RT CORRODED.  REPAIRED BELT FRAME IAW SRM 53-10-4.
